# SDR CA050613005

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AC, FLIGHT TESTING FOR A MODIFICATION TO AIRTANKER (FIREFIGHTING) ROLE. DURING PUSHOVER BOTH ENGINES LOST OIL PRESS ACTIVATED MASTER CAUTION WARNING LIGHTS AND LOW OIL PRESS LIGHTS.  OIL PRESS LOSS LASTED LESS THAN 12 SECONDS FOR BOTH ENG BEFORE RECOVERING TO NORMAL LEVELS.  LT ENG DID NOT EXHIBIT ANY ANOMOLIES DURING OIL PRESS LOSS EVENT.  RT ENG PROP RPM DROPPED INITIATING UNDERSPEED PROTECTION.  SYS WORKED NORMALLY, HELD  PROP RPM AT 1060 ON OVERSPEED GOV.  CREW FEATHERED ENG AS PRECAUTIONARY MEASURE, RETURNED.  AN INVESTIGATION IAW AMM SHOWED NO ANOMOLIES AS A RESULT OF OIL PRESS LOSS. SYS  ON RT ENG FUNCTIONED NORMALLY FOR THE PROP UNDERSPEED.  ROOT CAUSE OF LOSS OF OIL PRESS IS UNDER INVESTIGATION.
